# SDR 06FDEA04233

- Difficulty date: December 13, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1067-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 1067 TO 1070 RBL 12 SKIN BULGE AT (3) FASTENERS.  REPAIRED FUSELAGE SKIN IAW SRM 53 -30-3 FIG3 STA 1067 - 1070 STR 29R.
